Medical Advice on "Dermatology"



Dr. Sampada Avinash  Thakare
Hello, Welcome to icliniq.com. It is not necessary that every individual responds to glutathione injections. Effects vary from one individual to the other. If there is no response even after 10 doses, then you should stop treatment. It would not be ... View thread »

Dr. Sampada Avinash  Thakare
Hello, Welcome to icliniq.com. It can be balanitis from your description. Apply Miconazole 2 % cream or Clotrimazole 1 % cream twice daily. Please send image and revert so that oral medications can be decided ... View thread »

Dr. Ashwini  V  Swamy
Hi, Welcome to icliniq.com. I saw the picture (attachment removed to protect patient identity). There is redness. It looks like folliculitis as per the picture. I cannot really comment on what is going on unless you mention symptoms. Please ... View thread »

Dr. Asmeet Kaur Sawhney
Hi, Welcome to icliniq.com. I have gone through your complaints and reviewed the attached photograph (attachment removed to protect patient identity). It seems to be red scrotum syndrome. It is a chronic disease characterized by redness and ... View thread »

Dr. Vinay  Kumar
Hi, Welcome to icliniq.com. I have noted the description and observed the attached picture (attachment removed to protect patient identity). I will attempt to solve your health concerns as best as I can. I have dealt with a good number of cases ... View thread »

Dr. Atishay  Bukharia
Hi, Welcome to icliniq.com. There are two probabilities of your condition, one is allergic contact dermatitis and the other is pompholyx which is also known as dyshidrotic eczema. Since you have not mentioned your age, complaint, onset and ... View thread »

Dr. Meha  Malhotra
Hi, Welcome to icliniq.com. The treatment started by your doctor is fine. The only thing is that the treatment for hair loss has to be followed for a long time and you need to be regular with your follow up visits. Regarding side effects, both ... View thread »

Dr. Gaurang  Gupta
Hi, Welcome to icliniq.com. You have just explained about your problem of severe itching in the scrotum. Do you have lesion or rashes or swelling of the skin or just itching? The treatment you are taking is for fungal. As you said you have itching ... View thread »

Dr. Sampada Avinash  Thakare
Hi, Welcome to icliniq.com. Is it associated with itching at present? Kindly attach the photos. Please do not use cream containing Clotrimazole and Beclomethasone Dipropionate combination. It is steroid cream and the side effect of using it in the ... View thread »

Dr. Ashwini  V  Swamy
Hello, Welcome to icliniq.com. A steroid is a medicine used for many dermatological conditions, available in various concentrations and potency. When potent steroids are used on face, it makes the skin thin (atrophy), making it more sensitive. It ... View thread »